MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM RESIDENT LONG TERM CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION HILL-ROM RESIDENT LONG TERM CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P870D
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that resident bed frame patient right side siderail was not latching in place.The bed was located at the account.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Baxter technician determined that the spring and shoulder screw needed to be replaced.Per the baxter service manual, it is necessary for the resident ltc bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Inspect for proper up, down, and storage operation for the siderail, as well as the locking latch for proper operation.Lubricate the mechanism.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.Baxter technical support provided the account the part numbers of the siderail mechanism that needs to be replaced to resolve the issue and contacted the account two additional times trying to obtain the resolution for this event.No response has been received from the account.Based on this information, no further action is required.

Brand Name
HILL-ROM RESIDENT LONG TERM CARE BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20539115
Report Number1824206-2024-01503
Device Sequence Number6697343
Product Code FNL
UDI-Device Identifier00887761000926
UDI-Public(01)00887761000926(11)110218
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP870D
Device Catalogue NumberP870D000001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown